MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS FERRITIN; FERRITIN IMMUNOLOGICAL TEST SYSTEM

ROCHE DIAGNOSTICS ELECSYS FERRITIN; FERRITIN IMMUNOLOGICAL TEST SYSTEM
Catalog Number 07027273190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the customer's cobas analyzer is (b)(6).The patient sample was received for investigation.The investigation is ongoing.H3 other text : na.
 
Event or Problem Description
The initial reporter received a questionable elecsys ferritin (ferritin) result from one patient sample tested on an unspecified cobas analyzer.The initial result was not reported outside of the laboratory.The reporter stated that the patient's ferritin result seemed abnormally high prompting them to send the patient to two other laboratories: laboratory 1 which uses an abbott analyzer and laboratory 2 which uses a vitros analyzer.The laboratory methods used are unknown.The initial result from the customer's roche analyzer was 584 ug/ml (reference range: 20-300 ug/ml).The repeat result from laboratory 1's abbott analyzer was 590 ug/ml (reference range: 22 ¿ 275 ug/ml).The repeat result from laboratory 2's vitros analyzer was 377 ug/ml (reference range: 17.9 ¿ 464 ug/ml).This repeat result was deemed correct as it matches the patient's "clinical context".
 
Additional Manufacturer Narrative
The investigation performed confirmatory measurements, dilution series measurements, and a heterophilic blocking tube (hbt) check using the cobas e 801.The results produced during the investigation do not suggest the presence of an interfering factor.The investigation tested the patient sample on the cobas c 501 using the tina-quant ferritin gen.4 (ferr4) assay.The results reported by the customer were comparable with the investigation results.The investigation confirmed the customer's results.The investigation did not identify a product problem.

Brand Name
ELECSYS FERRITIN
Common Device Name
FERRITIN IMMUNOLOGICAL TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key17389120
Report Number1823260-2023-02468
Device Sequence Number12527969
Product Code JMG
UDI-Device Identifier04015630939688
UDI-Public04015630939688
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K971833
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07027273190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2023
Supplement Date Received by Manufacturer08/03/2023
Initial Report FDA Received Date07/25/2023
Supplement Report FDA Received Date08/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown